# SDR YENA2007024

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 217 hours, 130 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLICATION OF 40 PERCENT N1 ON TAKEOFF, AIRCRAFT RESPONDED OPPOSITE TO RUDDER INPUT.  PRE-TAKEOFF FLIGHT CONTROL CHECK WAS GOOD.  WITH ADDITIONAL INFORMATION FROM EMBRAER ENGINEERING REGARDING RUDT ALIGNMENT MARKINGS (INDEXES) ACCOMPLISHED RIGGING OF CAPTS & F/O'S RUDDER PEDALS PER MM 32-53-03, OPS CHECK OKAY.  ALSO PERFORMED TAXI CHECK.  TAXI CHECK WAS OK.
